Advanced search

Skipping a period?

(4 Posts)
gossipgirl28 Tue 13-Mar-18 12:18:11


Any advice would be very helpful!
I stopped the pill in December 2017 and got my first period mid jan.

During my first cycle TTC I got EWCM for 3 days before getting a positive opk. Completely missed DTD whilst I had EWCM and only DTD on day of positive OPK and 3 days after.

7dpo I had 4 days of very light brown flow- not like a real period and I only used a panty liner.

It's now 4 weeks after this light bleeding and 7 weeks from my first AF. I've had several BFN! For the last 2-3 days I've got EWCM again....could this mean I'm near to ovulation and simply had a very long cycle?
Was the light flow in Feb my period? Or have a missed a Feb period?

I'm so confused! Anyone had anything similar or can offer advice? Got a gynaecology appointment in a weeks time to discuss my cycles. X

physicskate Tue 13-Mar-18 12:31:14

So you came off the pill a couple months ago?? Yes it's very very very normal to have any and everything happen for up to a year. There are countless threads asking this, so from that I gather it's normal.

An opk does not mean you will ovulate, and it's not uncommon after hormonal bc to make several attempts to ovulate before being successful in a cycle, leading to long irregular cycles.

The bleed probably was your period which can be very different than it was before you were on the pill.

Generally, ewcm is an indication that you may ovulate soon, but again you might not.

If you do ovulate, your period generally arrives about two weeks later.

It might just take time for you to get to know your cycles.

gossipgirl28 Tue 13-Mar-18 13:48:08

Thank you for the advice, it's just confusing getting 2 different types of periods and then nothing for weeks on end. I know everyone is different after coming off birth control but it helps to hear if other have had similar situations too

Merrz Tue 13-Mar-18 14:00:32

I think it is unfortunately completely normal for your periods to be all over the place for a while after coming off the pill. I've been off it for a year now and my cycles seemed to settle down quite quickly but then a few months after went haywire, the dr told me this is totally normal and can take up to a year for your cycles to settle into a regular routine

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now